905.866 medical & health answers

Peptic ulcer answers (1077)

«Previous Page 100 from 100
Q: 

FORTEO

A: I just looked it up, and it seems that this is one of the most common side effects... There are a few other topics on this... one is this. The discussion and stories from people are quite interesting - lots of pages http://www.able2know.com/forums/about11948-0-asc-0.html :-) What does your doctor say? Forteo I am starting Forteo on 5-11-07 after the class I will attend. I have tried the oral agents which upset my GI terribly. I am 50yrs old. My t-scorces are not bad. Hip -2.0 spine -1.8. On 4-13-07 I had surgery for a fractured femur. My Drs. say it''s a pathological fracture. I had no falls or injuries. I''m a nurse and was treated for Hepatitis C in 2002. Since I''ve had 2 back surgeries with rods and cages in my spine. I''m becoming the bionic woman with all the titanium they have put...


Q: 

My Boyfriend

A: Megan, I know it is a very frustrating thing to watch someone you care about as they self-destruct. Your boyfriend sounds to be close to late stage alcoholism. His knowledge of addiction does not help when faced with the actual power of addictions. Self-will is next to useless in dealing with alcoholism. Help must come from daily practise of a known successful recovery program like the one used by Alcoholics Anonymous. I would say he wants to believe he can beat or get through this problem alone. Often the denial works hand in hand with false pride, stubbornness, grandiose ego and just plain self-pity and anger to prevent a man from staying sober and doing what he needs to accomplish that. The fact he has been in treatment means he has some awareness of his...


Q: 

How To Treat Hives - Comments On Video

A: Sorry, could not get your video to load. But: 1. There are several different kinds of urticaria (hives). Some are less of a mystery than others. 2. H1 non-sedating antihistamines are safe. Some people do not respond to them completely, when adding in an H2 antagonist usually works. Only side effect of those is that you have a peptic ulcer it will probably clear up. 3. They are Mostly harmless, but not always. And they can be a very debilitating when severe. Hope this helps...


Q: 

Can making yourself throw up , make you look weight ?

A: no its not a good idea. your bringing acid up and bad things from your stomach. if you do it on regular basic you can lose you teeth and have health problems. and yes you will lose someweight, but because you being sick your not getting all the right Nutrients in your body so when you eat something your more likey to put on weight. if your considering to do this its up to you, but your going to have serious health problems in the furture. why dont you get a friend family to go walking, gym or diet with you so you can support each other. the soup diet is good with a 15mins work out each day. if your really concern about your weight go to doctor or talk to someone. dont be stupid and put your health at more risk by throwing up if that is your intention. ...


Q: 

I''ve been taking two tylenol a day lately. Is this gonna mess up my liver?

A: if you take it on a regular basis it could affect your liver like any other medication. Also be careful because anything with acetaminophen in it could cause peptic ulcers If you continue yes it will mess up your liver. Acetaminophen is very bad for your liver even in light doses. Depends on your age, your other medication and if you''re a drinker. If you''re a healthy person it''s fine. Yea I wouldn''t continue that routine for much longer. I had mono a few years back which is a fever for bout a month. There was nothing...


Q: 

Feels like lump in throat

A: Forgot to mention, I do have a call in to my doctor today for a possible referral to an ENT. And, other than the lump...I feel fine. (Sorry for the replys, the forum won''t allow me to edit the original post). No fever, no lymph node swelling (that I can tell) or any other illness symptoms. Just the lump in my throat. I sleep fine and I eat fine (probably too fine, lol) and no weight loss (I wish, lol). Thanks...


Q: 

common diseases in asia , europe and america

A: Hi! Some of the common diseases in the Indan subcontinent would be the common cold, upper respiratory tract infections like sinusitis and pharyngitis, lower respiratory tract infections like pneumonia, urinary tract infections, gastroenteritis like enteric fever (typhoid) and cholera, tuberculosis, malaria, dengue fever, Weil''s disease, hepatitis, conjunctivitis, etc. In America, I do not find much of tuberculosis, malaria, dengue, or weils. The flu is quite common. The west-nile fever is particularly common in the south central Americas. I hope this helps. - Bill bill, Thank you for your reply. It really helped me. Can I ask if you know some doctors from the places I mentioned? It would really help me more because we need responses from some of them also. Hi Ling, Thank you for...


Q: 

A: Hi, Welcome to the ehealthforum. From the description of the symptoms, it seems that you are suffering from anxiety neurosis and GERD (gastroesophageal reflux disease). The anxiety is probably causing the acute gastritis/peptic ulcer which can micmic a heart related chest pain. It is best to consult a psychiatrist as you might need medications for the anxiety and maybe a round of psychologic counseling and also do consult a gastroenterologist as you might need an upper GI endoscopy to rule out GERD. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps....


Q: 

A: Hi, Welcome to the ehealthforum and I am glad to help you out. Your concern is regarding the rock like feeling on chest and difficulty swallowing. First possibility that needs to be ruled out is any GERD( gastroesophageal reflux disease). Try raising the head of your bed about four inches with blocks. It also might help to avoid eating or drinking for two hours before you lie down. To help control the stomach acid, one should not drink alcohol or drinks with caffeine in them, or eat chocolate or spicy or greasy foods . Take some OTC antacid like Mylanta. You can also take zantac(ranitidine)or prilosec(omeprazole).These will help. Also keep your fluid electrolyte balance optimum by drinking lots of fluids. If the symptoms persist then please get it evaluated from a gastroenterologist and...


Q: 

A: Hi, What your boyfriend seems to be having is called erectile dysfunction. Common causes causing erection problem are stress and anxiety, poor communication, unrealistic sexual expectations, negative feelings about non performance, smoking, alcohol and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord and neurological causes. Medications such as blood pressure medications (especially beta-blockers), heart medications (such as digoxin), some peptic ulcer medications, sleeping pills, and antidepressants may also cause erectile dysfunction. It is only after examination can a diagnosis be drawn. So please ask your partner to get an examination done...


 
Contact us   |   Disclaimer & Privacy Policy   |